PARALLEL ACTIVITIES

BACK TO ANIMATION

MEDIA PROFESSIONAL DAY – ANIMATION & VIDEOGAMES, MASTERCLASS AND NETWORKING. 3D WIRE BCN by Mecal.

Day: 11th april
Place: Movistar Centre
Time: 17.00 h

Animation and video game professionals will find at this professional day a meeting space of which the goal will be to expand horizons and vision through various conferences and meetings. Fruit of the collaboration with the International Animation Market 3D Wire and within the frame of the professional day, presentations of different animation and video game projects that are currently being developed will be included.

In addition, the professional day will offer a space for networking for industry professionals, a masterclass, and a meeting between MEDIA Catalunya and Mango Protocol. Among the projects presented will be the transmedia story Chica y Lobo by Roc Espinet.

Presentations:

Chica y Lobo es obra del dibujante y animador barcelonés Roc Espinet. Roc siempre ha estado entre los mundos de la animación, cómic e ilustración. Empezó hace mucho tiempo trabajando en publicidad para agencias del estilo BBDO, Orbital, Boolab, El Jueves, entre otros… Ha sido animador el Psiconautas de Alberto Vázquez y Pedro Rivero y en Hollywood Nerdland, del estudio TitMouse. En la actualidad uno de sus proyectos en desarrollo es el proyecto transmedia Chica y Lobo.

Arima es un videojuego accion RPG desarrollado por el estudio 3D2 Entertainment que está fuera de lo convencional, tanto por su colorido apartado artístico como por la importancia de la música en la jugabilidad. Situado en un mundo fantástico, Arima nos invita a experimentar mecánicas roleras, plataformas y puzles con un denominador común, el ritmo.

Hero es un cortometraje realizado por Daniel M. Lara con Blender y en el cual se experimenta entre los límites del 2D y 3D. Hero es una demonstración del próximo Grease Pencil en Blender 2.8. Grease Pencil significa herramientas de animación 2D dentro de un pipeline 3D completo. En Blender. En Open Source. Gratis para todos.

ACTIVITY

– Date: Thursday 11st April 2019.

– Place: Movistar Centre. Carrer de Fontanella 2.

– Hour: 17:30-19:30 conferences and 19:30 – 20:30 networking.

– La jornada tiene carácter gratuito pero es necesario confirmar asistencia en este enlace.

ESTRUCTURA DE LA JORNADA

17:00 – 17:30 Recepción de asistentes

17:30 – 17:35 Presentación de la jornada por Alex Navarro – MEDIA Catalunya (5 min)

17:35 – 17:40 Inauguración de las jornadas por Roberto Barrueco (Director de Mecal) y Alfonso Fulgencio (Director de 3D Wire) (5 min)

17:40 – 18:10 Encuentro Media Catalunya – Mango Protocol con Alex Navarro y Javier Gálvez (30 min)

18:10 – 18:50 Masterclass ‘How to build a succesful video game Project´ por Térence Mosca (40 min) *la conferencia será en inglés

18:50 – 19:02 Presentación del proyecto transmedia Chica y Lobo de Roc Espinet – Del cómic a la animación (12 min)

19:04 – 19:16 Presentación proyecto de videojuego Arima de 3D2 Entertainment – Creando videojuegos en Twitch (12 min)

19:18 – 19:30 Presentación proyecto de animación Hero de Daniel M. Lara – Los límites del 2D y 3D (12 min)

19:30 – 20:30 Networking Party ¡Espacio para el networking! (60 min)

PLANÇÓ: CATALAN ANIMATION SCHOOL’S FEST

Day: 12th april
Place: Ars Santa Mònica
Time: 18.00 h screening, 19.00 h awards

Mecal, together with 3D Wire, organizes for the fourth consecutive year an animation contest aimed at Catalan animation schools. The contest is open to both school and university students, regardless of the school year, course or age of direc- tor. The work can be a short film, a music video, an advertisement or a commission film, as long as 80% of it is animation. The works must have been made after the 1st of January 2018.

All finalists will appear on Mecal’s festival website in its 21st edition, from the 28th of March until the 14th of April 2019. On Friday, April 12nd, within Mecal Pro 2019, the finalists’ work will be shown and the public will decide the winner. Af- terwards, there will be a networking meeting between students and animation professionals. The prize consists of the trip, accommodation, living expenses and registration for the following edition of 3D Wire, in October 2019.

Order of the session: 1. El Caso Svanhausen, de varios autores, LA ACADEMIA DE ANIMACIÓN   2. Mentrestant, de Helena Izquierdo García, EASD PAU GARGALLO   3. ZIPS Prevenció del càncer, de Cristina Fonseca, EASD SERRA I ABELLA     4. The Survival of the Sexiest, de Anna Melnikova, Marina Cortón, Shirel Lebovich, BAU CENTRE DE DISSENY   5. Por una pieza de fruta, de Sofía Denise Gomez Sombra, EASD PAU GARGALLO   6. Lonely People, de Beatriz Heredia Ramos, EASD PAU GARGALLO    7. Fanny Fun Fum, de Blanca Martinez, SEEWAY    8. Crush, de varios autores, LA ACADEMIA DE ANIMACIÓN   9. Buster & Baxter, de Roger Innamorati, SEEWAY   10. I need love, de Josep Picón Diéguez, UPC   11. Roba como un artista, de Bea Gil, EASD SERRA I ABELLA
12. Xop!, de Etna Santacreu Grifol, EASD PAU GARGALLO   13. Recóndito, de Fadi El Samra, Sergio Andres Gonzalez, Yohan Orewa, Camilo Bossano, BAU CENTRE DE DISSENY  

WORKSHOP: ANIMATION FOR TEACHERS

Day: 13th april
Place: Ars Santa Mònica
Time: 11.00 h

This workshop taught by Mario Torrecillas will be based on the PDA Films project (PDA standing for Petits Dibuixos Animats or Little Animated Doodles) which aims to encourage children’s creativity, autonomy and reflexive thought. This project has been brought to many schools and high schools, providing kids and teenagers with the tools to express themselves through drawing, music and animation, while they learn how to create their own short film. Mario Torrecillas will transmit the basics of the techniques used in the project, so the attendees can put them into practice in the classroom, using mobile devices and tablets, tools available to both teachers and students.

VIRTUAL REALITY

During the animation week there will be a VR area, where attendees will be able to watch the last projects of some NGO’s using virtual reality glasses.